# SDR 99ZZZX3199

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0237
- Engine: Garrtt TFE7313R1H
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Part number: 30743721
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OXC/BDL - EN ROUTE ON A PRE-POSITIONING FLIGHT, THE CREW REPORTED THE OIL PRESSURE STARTED TO DECLINE ON THE LEFT ENGINE.  AT 15 PSI, THE LEFT ENGINE WAS SHUT DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT BDL.  AN INVESTIGATION REVEALED THAT OIL WAS LEAKING FROM THE CONNECTION AT THE CHECK VALVE, PN 3074372-1.  THE ENGINE WAS REMOVED, DETAILS WILL FOLLOW AS THEY BECOME AVAILABLE.
